Advanced search

Minimal scattered sets and polarized embeddings of dual polar spaces

Bart De Bruyn (UGent) and A PASINI
(2007) EUROPEAN JOURNAL OF COMBINATORICS. 28(7). p.1890-1909
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
De Bruyn, Bart, and A PASINI. 2007. “Minimal Scattered Sets and Polarized Embeddings of Dual Polar Spaces.” European Journal of Combinatorics 28 (7): 1890–1909.
APA
De Bruyn, B., & PASINI, A. (2007). Minimal scattered sets and polarized embeddings of dual polar spaces. EUROPEAN JOURNAL OF COMBINATORICS, 28(7), 1890–1909.
Vancouver
1.
De Bruyn B, PASINI A. Minimal scattered sets and polarized embeddings of dual polar spaces. EUROPEAN JOURNAL OF COMBINATORICS. 2007;28(7):1890–909.
MLA
De Bruyn, Bart, and A PASINI. “Minimal Scattered Sets and Polarized Embeddings of Dual Polar Spaces.” EUROPEAN JOURNAL OF COMBINATORICS 28.7 (2007): 1890–1909. Print.
@article{397886,
  author       = {De Bruyn, Bart and PASINI, A},
  issn         = {0195-6698},
  journal      = {EUROPEAN JOURNAL OF COMBINATORICS},
  language     = {eng},
  number       = {7},
  pages        = {1890--1909},
  title        = {Minimal scattered sets and polarized embeddings of dual polar spaces},
  volume       = {28},
  year         = {2007},
}

Web of Science
Times cited: